# SDR ASAA2015030411097

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,755 hours, 37,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1340
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP OTBD L/E IS CHAFED.  ACFT GROUNDED.  ON DEFERRAL.  REPAIRED LT WING OTBD FOREFLAP OTBD L/E IAW SRM 57-53-1-2R-1, REPAIR 1; THIS REPAIR HAS FAA APPROVAL CONTINGENT ON ACCOMPLISHMENT OF THE BLIND REPAIR FASTENER INSPECTIONS AT EVERY C-CHECK INTERVAL.
